# SDR DALA2025021001018

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 28,839 hours, 10,906 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Ballnut
- Condition: Leaking
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(LOG 0800558) HORIZONTAL STABILIZER TRIM ACTUATOR BALLNUT HAS RAISED/LEAKING RETURN TUBE. HORIZONTAL STABILIZER TRIM ACTUATOR REPLACED PRIOR TO FLIGHT IN ACCORDANCE WITH AA 2740-01077 SECTION 3 ON WORK CARD 2740-01077-0301 FORECAST NUMBER 36-0527-8-0080.
